Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 105074, 12 pages
Research Article

Fuzzy Variable Structure Control for Uncertain Systems with Disturbance

1School of Electrical and Information Engineering, Xihua University, Chengdu 610096, China
2School of Applied Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China
3School of Electrical and Electronic Engineering, The University of Adelaide, Adelaide SA 5005, Australia
4School of Engineering and Science, Victoria University, Melbourne, VIC 8001, Australia
5Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway
6School of Automation, Chongqing University, Chongqing 400044, China

Received 2 September 2012; Accepted 26 October 2012

Academic Editor: Mohammed Chadli

Copyright © 2012 Bo Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Wang, Peng Shi, Hamid Reza Karimi, Jun Wang, and Yongduan Song, “Fuzzy Variable Structure Control for Uncertain Systems with Disturbance,” Mathematical Problems in Engineering, vol. 2012, Article ID 105074, 12 pages, 2012. doi:10.1155/2012/105074